MathSciNet Relay Station
MathSciNet bibliographic data
MR2806639 (2012e:41018) 41A25 (30E10 41A05 65D05)
Platte, Rodrigo B.; Trefethen, Lloyd N.; Kuijlaars, Arno B. J. Impossibility of fast stable approximation of analytic functions from equispaced samples. SIAM Rev. 53 (2011), no. 2, 308–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement